MathSciNet Relay Station
MathSciNet bibliographic data
MR2735737 60G50 (60E15 60G70)
Klass, Michael J.; Nowicki, Krzysztof Uniformly accurate quantile bounds for sums of arbitrary independent random variables. J. Theoret. Probab. 23 (2010), no. 4, 1068–1091.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement